# SDR UALA2012022301102

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,386 hours, 9,395 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: S283W2022
- Part serial: 11
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS R GEAR DOOR SENSOR.  NOSE GEAR UP SENSOR+NOSE GEAR DOOR SENSOR.  CMC MSG 1 TO 9 ARE SAME REASON.  REPLACED PSEU PER MM.  GROUND TEST PASS ALL MSG WAS DISAPPEAR.  ALL TEST WITH HYD PRESSURE.  NO HYD LEAK FOUND.
